Get your Health question answered in 3 easy steps

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Blood Pressure 146/103. Is it OK?

my blood pressure has been a little high all week sould i be worried,its been 146/103 give or take a few num
my dr gave me a low dose of medication but its not helping
Mon, 5 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello ignazio;
welcome to HealthcareMagic
The BP of 146/103 is definitely high and if few readings are as high or same then it is better that your doctor has started on some medicines.It is important to know your age and the medicine your doctor has prescribed.Presently i would suggest you to continue the same medicine for a week and keep monitoring the BP and if it still remains please consult your doctor and he will increase the dose if required.
Thanks
I find this answer helpful
  User's Response
jaroslav's  Response
I'd call your doctor in the morning and let them know what your BP is still high, they may need to tweak your dosage. I agree with other people, you should cut back, or cut out caffiene and if you are overweight, just losing 10 lbs can help significantly lower your BP.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Ok so my dad has high blood pressure and he took his blood preasure this morning and it was 130/126 after that he took his medication and it droped to 146/103 then 130/90 then 125/88, 60/43, 108/41, 112/86, 107/71 each reading was taken at about an hour apart. He is confused dizzy forhetful tired and can think straight. He was not like this when he woke up this morning what should I do

doctor1 MD

87 year old mother whose blood pressure is consistantly between 146/73 to 190/91. During cataract surgery last week it was 212/101. Dr prescribed Atenolo 25 mg. Pressure dropped to 80/50 in one hour and then up to 121/70 in the next and then maintained that until she took her medicine the next morning when it was 146/70 again. Dr said to cut pill in half. Now every day my mother feels week and has to nap. Had heart tests and everything is OK in that area. Is this normal dosage and lethargy?

doctor1 MD

Hi, i am taking metoprolol 25 mg twice a day because i have high blood pressure, mostly diastolic. Since I am taking meoprolol I am having most of the time 103/81-86. Sometimes it gets up to 110/81-86. I used to have no less than 130/90. My quiestion is if it is ok to take nyquil . Thank you!

Recent questions on  Hypertension

doctor1 MD

In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.

doctor1 MD

I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?

doctor1 MD

My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?

doctor1 MD

I feel kind of silly asking this, but my heart rate (resting) has been elevated all day -- ranging from 107 early am, up and down from 130 - 180 most of the day. I've been having episodes like this for several months, but not this bad or long lasting. I guess I'm just not sure what to do. Bp avgs 120/78 - 130/88.

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...